# SDR ASOA201101402

- Difficulty date: July 8, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 19,652 hours, 13,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDEWALL SEAT RAIL CORRODED AT FUS STA 785.  REMOVED CORROSION FROM LT SIDE WALL SEAT RAIL AT FS 785 SEAT TRACK THICKNESS IS .355, REMOVED .015 REMAINING THICKNESS IS .340 AND IS WITHIN ALLOWABLE LIMITS IAW SRM 53-41-49. THIS IS A MINOR REPAIR.  BLEND AREA REQUIRES LPI IAW SRM 51-12-00-001-001-A01.  PERFORMED LPI, TYPE 1, METHOD C ON BLEND AREA IAW MAC NDT INSP PROCEDURE PT-1. NO INDICATION NOTED AT THIS TIME.  BRUSH ALODINE BLEND AREA AND IDENTIFY SEAT TRACK IAW SRM 53-41-49-101-001-001-A01.  ALODINE BLEND AREA AND INDENTIFY SEAT TRACK IAW SRM 670-53-00-013 IAW SRM 53-41-49-101-001-A01.  THIS IS A MINOR REPAIR.  REMOVED SEAT TRACK IAW SRM 53-00-49.  FABRICATE NEW TRACK.  FABRICATED NEW SEAT TRACK IAW REO 670-53-00-332, STEPS 1 THRU 4.  INSTALLED SEAT TRACK.  OK TO INSTALL MAC3QC, INSTALLED LT SIDE WALL SEAT TRACK AT FS 785 IAW AMM 53-00-49-400-801-A03. RII FOUND TO BE SATISFACTORY.
